# SDR DALA2016021501054

- Difficulty date: February 10, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 38,694 hours, 25,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT BOTH OF THE EXTERIOR OVERWING EMERGENCY FLOOD LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS AND CHARGER FOR THE NOTED LIGHTED AREAS AND THE OPS CHECK WAS GOOD.
